# SDR HALA2009103100497

- Difficulty date: October 31, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 27,307 hours, 5,157 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB: ON LT ENG START RECEIVED STATUS MSG "L ENG CONTROL" AND EICAS MSG "L ENG CONTROL".  ENGINE STABILIZED AT 60 PERCENT N2; 32.5 PERCENT N1.  ADVANCED THROTTLES N1 AND N2 RESPONDED BUT LIGHTS STILL ON.  PERFORMED FIM 73-21-00 FIG 112 CLEARED MESSAGE IAW BLOCK 2 AND 21.  RAN ENG, MESSAGE DID NOT RETURN.
